Dedekind zeta functions of certain real quadratic fields

Authors

  • Rongzheng Jiao
  • Hongwen Lu

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.150

Abstract

Using analytic and modular transformation methods, we represent the value of the product of two Dedekind zeta functions of certain real quadratic number fields at $-3$ by Dedekind sums of high rank in this paper.

Author Biographies

Rongzheng Jiao

Department of Mathematics, Yangzhou University, Jiangsu, 225002, P.R. China.

Hongwen Lu

Institute of Mathematics, Tongji University, Shanghai, 200092, P.R. China.

Downloads

Published

2006-12-31

How to Cite

Jiao, R., & Lu, H. (2006). Dedekind zeta functions of certain real quadratic fields. Tamkang Journal of Mathematics, 37(4), 367-375. https://doi.org/10.5556/j.tkjm.37.2006.150

Issue

Section

Papers